# SDR AALA201704039036

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 91,102 hours, 14,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: E95
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT ADJACENT TO M1 LAVATORY WILL NOT TEST. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AND ACCOMPLISHED OPERATIONAL CHECK  IAW AMM 25-60-00. SYSTEM CHECK NORMAL.
